# SDR 2003UALA00180

- Difficulty date: February 16, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 41,491 hours, 15,693 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 33990047U1
- Condition: Failed
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RT ENGINE HIGH STAGE LIGHT ON DURING TAKE OFF ROLL. SUPPLEMENTAL DATA UPDATE ROOT CAUSE: HIGH STAGE CONTROLLER OVER PRESSURE SENSOR & ANTI-ICE SWITCHER CALIBRATION WAS OUT.  REPLACED CONTROLLER.
